# SDR ERYA682D

- Difficulty date: August 25, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N731DL
- Make and model: Hawker BAE125700B
- Aircraft serial: NA0234
- Aircraft time: 8,126 hours, 7,266 cycles
- Engine: Garrtt TFE73131H
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 25WS42448
- Part serial: 78D85
- Condition: Dented
- Location: Rt Wing
- Part time: 8,126 hours, 7,266 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE TO RIGHT WING TKS PANEL.  MANUFACTURES ENGINEERING TO APPROVE REPAIR.  REPLACED TKS PANEL.
